# SDR ASAA2023010542460

- Difficulty date: January 5, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 04558
- Aircraft time: 37,971 hours, 12,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L-2 DOOR SUB-THRESHOLD WEB AT FRAME 66+1-5, +Y 59-63, FLOOR LEVEL. GROUNDED - YES. DUE TO NO CORROSION OR REWORK LIMITS, REMOVED AND REPLACED L-2 DOOR SUB-THRESHOLD WEB (LOWER SILL BEAM) FR 65+ 23"- 68 + 7", STR 23L, LBL 56-65. IAW SRM 53-41-14-283-002, FIG. 002, NOTE 06, SRM 51-42-11/ 001 AND DWG D53480505.
